advertisement
Question
Posted by: CALLY | 2009/03/05

crohns disease medication

Hi... Is it possible for a person' s body to become accustomed to certain medications which then stop working?
I' m asking specifically about the use of humira or other tnf blockers like infliximab.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Cally
It is unlikely that you would become accustomed to TNF blockers, but your disease may have flared up if your symptoms are worse - please inform your rheumatologist
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Inkie | 2009/03/24

Watter medikasie gebruik pasiente .
Wat is prognose en lewensverwagting.

Reply to Inkie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement